# SDR AU990970

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE TURBOCHARGER FAULTY.
